We have been hearing from several of our patients on the adjuvant 480 mg dosing every 4 weeks that after their treatments have increased fatigue, malaise and sometimes some low grade nausea from
Day 2-5 post reviving their dose. Anyone else experiencing this?
I would concur with Rajni that it does seem like more patients are experiencing those temporary flu-like symptoms on the 480 mg dose, but it is hard to definitively quantify. They do seem to be mild, when they do occur.
It seems that our experiences thus far have been variable with the 480mg q 4 wk dosing, and certainly seems that the low grade flu like sx can an education point that we can all cover with our patients whether they are just starting tx or transitioning from another dosing regminen. Fortunately, in our observations, they have been short lived (usually several days) and respond to no intervention or supportive care such as acetaminophen or ibuprofen.
There are several patients in our practice who have either experienced a mild infusion reaction or post treatment fatigue and myalgia, we are premedicating these patients with dexamethasone or solumedrol IV and they have no furhter issues during or post infusion. 2 other patients have had some occassional GI upset resolvable with a medrol dose pak post tx.